Communications in Number Theory and Physics

Volume 1 (2007)

Number 3

Frobenius action on ℓ-adic Chen–Ruan cohomology

Pages: 513 – 537

DOI: http://dx.doi.org/10.4310/CNTP.2007.v1.n3.a3

Author

Michael A. Rose (Department of Mathematics, University of British Columbia, Vancouver, British Columbia, Canada)

Abstract

We extend the definition of the Chen–Ruan cohomology ring to smooth, proper, tame, Deligne–Mumford stacks over fields of positive characteristic and prove that a modified version of the Frobenius action preserves the product.

Full Text (PDF format)